# SDR HALA2008122700912

- Difficulty date: December 27, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 22,038 hours, 4,268 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, NR 2 ENG REQ 4 PINTS OF OIL.  ACP VISUAL INSP OF NR 2 ENG, NO LEAKS NOTED OK FOR    
SERVICE.
